The Cauchy, the Dirichlet and some inverse problems for the single-velocity Peierls equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources
Doklady Akademii Nauk, Tome 352 (1997) no. 2, pp. 176-179
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_352_2_a6,
author = {V. R. Kireitov},
title = {The {Cauchy,} the {Dirichlet} and some inverse problems for the single-velocity {Peierls} equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources},
journal = {Doklady Akademii Nauk},
pages = {176--179},
year = {1997},
volume = {352},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a6/}
}
TY - JOUR AU - V. R. Kireitov TI - The Cauchy, the Dirichlet and some inverse problems for the single-velocity Peierls equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources JO - Doklady Akademii Nauk PY - 1997 SP - 176 EP - 179 VL - 352 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a6/ LA - ru ID - DAN_1997_352_2_a6 ER -
%0 Journal Article %A V. R. Kireitov %T The Cauchy, the Dirichlet and some inverse problems for the single-velocity Peierls equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources %J Doklady Akademii Nauk %D 1997 %P 176-179 %V 352 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a6/ %G ru %F DAN_1997_352_2_a6
V. R. Kireitov. The Cauchy, the Dirichlet and some inverse problems for the single-velocity Peierls equation of radiative transfer theory in a homogeneously absorbing and scattering medium with isotropic sources. Doklady Akademii Nauk, Tome 352 (1997) no. 2, pp. 176-179. http://geodesic.mathdoc.fr/item/DAN_1997_352_2_a6/